Minimal supersolutions of BSDEs with lower semicontinuous generators

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

HEYNE, Gregor, Michael KUPPER, Christoph MAINBERGER, 2014. Minimal supersolutions of BSDEs with lower semicontinuous generators. In: Annales de l'Institut Henri Poincaré, Probabilités et Statistiques. 50(2), pp. 524-538. ISSN 0246-0203. eISSN 1778-7017

@article{Heyne2014Minim-32869, title={Minimal supersolutions of BSDEs with lower semicontinuous generators}, year={2014}, number={2}, volume={50}, issn={0246-0203}, journal={Annales de l'Institut Henri Poincaré, Probabilités et Statistiques}, pages={524--538}, author={Heyne, Gregor and Kupper, Michael and Mainberger, Christoph} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/32869"> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2016-02-04T13:21:24Z</dcterms:available> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:language>eng</dc:language> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/32869"/> <dc:creator>Heyne, Gregor</dc:creator> <dcterms:issued>2014</dcterms:issued> <dcterms:abstract xml:lang="eng">We study minimal supersolutions of backward stochastic differential equations. We show the existence and uniqueness of the minimal supersolution, if the generator is jointly lower semicontinuous, bounded from below by an affine function of the control variable, and satisfies a specific normalization property. Semimartingale convergence is used to establish the main result.</dcterms:abstract> <dc:contributor>Heyne, Gregor</dc:contributor> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2016-02-04T13:21:24Z</dc:date> <dc:contributor>Mainberger, Christoph</dc:contributor> <dc:creator>Kupper, Michael</dc:creator> <dc:creator>Mainberger, Christoph</dc:creator> <dc:contributor>Kupper, Michael</dc:contributor> <dcterms:title>Minimal supersolutions of BSDEs with lower semicontinuous generators</dcterms:title> </rdf:Description> </rdf:RDF>

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto